Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An extension of the general coefficient theorem


Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 95 (1960), 387-407
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0117346-6
Addendum: Trans. Amer. Math. Soc. 107 (1963), 125-128.
Original Article: Trans. Amer. Math. Soc. 77 (1954), 262-280.
MathSciNet review: 0117346
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Jenkins, A general coefficient theorem, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 262-280. MR 0064146 (16:232f)
  • [2] -, Univalent functions and conformal mapping, Berlin-Göttingen-Heidelberg, Springer-Verlag, 1958. MR 0096806 (20:3288)
  • [3] -, On certain coefficients of univalent functions, Analytic Functions, Princeton University Press, Princeton, 1960, pp. 159-194. MR 0117345 (22:8126a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0117346-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society